INVESTIGADORES
TREPODE Sonia Elisabet
artículos
ASSEM, IBRAHIM; SOUTO-SALORIO, MARÍA JOSÉ; TREPODE, SONIA
Split t-structures and torsion pairs in hereditary categories
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2018
CHAIO, CLAUDIA; LE MEUR, PATRICK; TREPODE, SONIA
Covering techniques in Auslander Reiten theory
JOURNAL OF PURE AND APPLIED ALGEBRA; Lugar: Amsterdam; Año: 2018
CASTONGUAY, DIANE; CHAIO, CLAUDIA; TREPODE, SONIA
The fundamental group of an algebra with a strongly simply connected Galois covering
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2018
CHAIO, CLAUDIA; LE MEUR, PATRICK; TREPODE, SONIA
Degrees of irreducible morphisms over perfect fields
Algebras and Representation Theory; Lugar: Berlin; Año: 2018
ALFREDO GONZÁLEZ CHAIO; TREPODE, SONIA
On Representation Dimension of Tame Cluster Tilted Algebras
BOLETIM DA SOCIEDADE PARANAENSE DE MATEMáTICA; Lugar: Maringá; Año: 2018
FERNÁNDEZ, ELSA; GARCÍA ELSENER, ANA; TREPODE, SONIA
m-cluster tilted algebras of euclidean type
JOURNAL OF ALGEBRA; Lugar: Amsterdam; Año: 2018
BORDINO, NATALIA; FERNÁNDEZ, ELSA; TREPODE, SONIA
On the quiver with relations of a quasitilted algebra and applications
COMMUNICATIONS IN ALGEBRA; Lugar: Boston; Año: 2017 vol. 45 p. 4050 - 4061
ASSEM, IBRAHIM.; SKOWRONSKI, ANDRZEJ; TREPODE, SONIA
The Representation Dimension of a Selfinjective Algebra of Wild Tilted Type
JOURNAL OF ALGEBRA; Lugar: Amsterdam; Año: 2017 vol. 477 p. 163 - 194
ASSEM, IBRAHIM.; SKOWRONSKI, ANDRZEJ; TREPODE, SONIA
The Representation Dimension of a Selfnjective Algebra of Euclidean Type
JOURNAL OF ALGEBRA; Lugar: Amsterdam; Año: 2016 vol. 459 p. 157 - 188
VALDIVIESO DIAZ, YADIRA; TREPODE, SONIA
On finite dimensional jacobian algebras
BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA; Lugar: Mexico; Año: 2015
AQUINO, R.T; EDUARDO DO NASCIMENTO MARCOS; SONIA TREPODE
On the existence of a derived equivalence between a Kozul algebra and its Yoneda Algebra
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Lugar: Singapur; Año: 2014 vol. 13 p. 1 - 18
FERNÁNDEZ, ELSA; PRATTI, NILDA ISABEL; TREPODE SONIA
On m-Cluster Tilted Algebras and Trivial Extensions
JOURNAL OF ALGEBRA; Lugar: Amsterdam; Año: 2013 vol. 393 p. 132 - 141
ALFREDO GONZÁLEZ CHAIO; SONIA TREPODE
Representation dimension of cluster concealed algebra
Algebras and Representation Theory; Lugar: Bruselas; Año: 2013 vol. 16 p. 1001 - 1015
BAROT, MICHAEL; TREPODE, SONIA
Cluster tilted algebras with a cyclically oriented quiver.
COMMUNICATIONS IN ALGEBRA; Año: 2013 vol. 41 p. 3613 - 3628
SOUTO SALORIO, MARIA JOSE; TREPODE, SONIA
Clasifications of t-structures in the derived category of the Kronecker Algebra
APPLIED CATEGORICAL STRUCTURES; Año: 2012 vol. 20 p. 513 - 529
EDSON RIBEIRO ALVARES; IBRAHIM ASSEM; FLAVIO ULHOA COELHO; MARÍA INÉS PEÑA; SONIA TREPODE
From trisections to quasi-directed components
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2011 vol. 10 p. 409 - 433
CHAIO, CLAUDIA; PLATZECK, MARÍA INÉS; SONIA TREPODE
The composite of irreducible morphisms in regular components
COLLOQUIUM MATHEMATICUM; Año: 2011 vol. 123 p. 27 - 47
CHAIO, CLAUDIA; SOUTO SALORIO, MARIA JOSE; TREPODE, SONIA
Composite of irreducible morphisms in the bounded derived category
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2011 vol. 215 p. 2957 - 2968
CLAUDIA CHAIO; PATRICK LE MEUR; SONIA TREPODE
Degree of irreducible morphisms and finite-representation type
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES; Año: 2011 vol. 84 p. 35 - 57
BAROT, MICHAEL; FERNÁNDEZ, ELSA; PLATZECK, MARÍA INÉS; PRATTI, NILDA ISABEL; TREPODE, SONIA
From Iterated Tilted Algebras to Cluster Tilted Algebras
ADVANCES IN MATHEMATICS; Año: 2010 vol. 223 p. 1468 - 1494
CLAUDIA CHAIO; SONIA TREPODE
The composite of irreducible morphisms in standard components
JOURNAL OF ALGEBRA; Año: 2010 vol. 323 p. 1000 - 1011
CHAIO, CLAUDIA; COELHO, FLAVIO ULHOA; TREPODE, SONIA
On the composite of three irreducible morphisms
COMMUNICATIONS IN ALGEBRA; Año: 2009 vol. 39 p. 555 - 559
CLAUDIA CHAIO; EDSON RIBEIRO ALVARES; SONIA TREPODE
Auslander Reiten components with sectional bypass
COMMUNICATIONS IN ALGEBRA; Año: 2009 vol. 37 p. 2213 - 2224
IBRAHIM ASSEM; FLAVIO ULHOA COELHO; SONIA TREPODE
Contravariantly finite subcategories closed under predecessors
JOURNAL OF ALGEBRA; Año: 2009 vol. 322 p. 1196 - 1213
FLAVIO ULHOA COELHO; JOSE ANTONIO DE LA PEÑA; SONIA TREPODE
Tilt-critical algebras of tame type
COMMUNICATIONS IN ALGEBRA; Año: 2008 vol. 36 p. 3574 - 3584
IBRAHIM ASSEM; FLAVIO ULHOA COELHO; SONIA TREPODE
The bound quiver of a split extension
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2008 vol. 212 p. 244 - 261
CLAUDIA CHAIO; FLAVIO ULHOA COELHO; SONIA TREPODE
On the composite of irreducible morphisms in almost sectional paths
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2008 vol. 212 p. 244 - 261
FLAVIO ULHOA COELHO; JOSE ANTONIO DE LA PEÑA; SONIA TREPODE
Minimal non tilted algebras
COLLOQUIUM MATHEMATICUM; Año: 2008 vol. 111 p. 71 - 84
IBRAHIM ASSEM; MARIA JOSE SOUTO SALORIO; SONIA TREPODE
Ext-projectives in suspended subcategories
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2008 vol. 212 p. 423 - 434
IBRAHIM ASSEM; DIANE CASTONGUAY; EDUARDO MARCOS; SONIA TREPODE
Quotients of incidence algebras and the Euler characteristic
COMMUNICATIONS IN ALGEBRA; Año: 2007 vol. 75 p. 1075 - 1086
CLAUDIA CHAIO; FLAVIO ULHOA COELHO; SONIA TREPODE
On the composite of two irreducible morphisms in radical cube
JOURNAL OF ALGEBRA; Año: 2007 vol. 312 p. 650 - 667
IBRAHIM ASSEM; DIETER HAPPEL; SONIA TREPODE
Extending the poset of tilting modules of by projectives
COMMUNICATIONS IN ALGEBRA; Año: 2007 vol. 35 p. 2983 - 3006
IBRAHIM ASSEM; JUAN ANGEL CAPPA; MARIA INES PLATZECK; SONIA TREPODE
Some characterisations of left supported algebras
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2007 vol. 208 p. 1121 - 1135
IBRAHIM ASSEM; MARIA INES PLATZECK; SONIA TREPODE
On the representation dimension of tilted al laura algebras
JOURNAL OF ALGEBRA; Año: 2006 vol. 296 p. 426 - 439
GLADYS CHALOM; SONIA TREPODE
Representation Type Of One Point Extensions Of Iterated Tubular Algebras
BOLETIM DA SOCIEDADE PARANAENSE DE MATEMáTICA; Lugar: Maringa, Parana; Año: 2005 vol. 231 p. 51 - 64
IBRAHIM ASSEM; JUAN ANGEL CAPPA; MARIA INES PLATZECK; SONIA TREPODE
On the Auslander- Reiten components of left supported algebras
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Año: 2005 vol. 46 p. 19 - 33
IBRAHIM ASSEM; DIANE CASTONGUAY; EDUARDO MARCOS; SONIA TREPODE
On strongly simply connected algebras and multiplicative bases
JOURNAL OF ALGEBRA; Año: 2005 vol. 283 p. 161 - 189
IBRAHIM ASSEM; FLAVIO ULHOA COELHO; MARCELO LANZILOTTA; DAVID SMITH; SONIA TREPODE
On algebras determined by its left and right parts
CONTEMPORARY MATHEMATICS; Año: 2005 vol. 376 p. 13 - 47
CLAUDIA CHAIO; MARIA INES PLATZECK; SONIA TREPODE
On the degree of irreducible morphisms
JOURNAL OF ALGEBRA; Año: 2004 vol. 281 p. 200 - 224
IBRAHIM ASSEM; FLAVIO ULHOA COELHO; SONIA TREPODE
On the left and right part of a module category
JOURNAL OF ALGEBRA; Año: 2004 vol. 281 p. 518 - 534
IBRAHIM ASSEM; MARÍA INÉS PLATZECK; MARÍA JULIA REDONDO; SONIA TREPODE
Simply Connected Incidence Algebra
DISCRETE MATHEMATICS; Año: 2003 vol. 269 p. 333 - 355
MARÍA JOSÉ SOUTO SALORIO; SONIA TREPODE
On t-structures and Tilting Theory
COMMUNICATIONS IN ALGEBRA; Año: 2003 vol. 31 p. 6100 - 6114
IBRAHIM ASSEM; FLAVIO ULHOA COELHO; SONIA TREPODE
Simply Connected Tame Quasitilted Algebras
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2002 vol. 172 p. 139 - 160
IBRAHIM ASSEM; DIETER HAPPEL; SONIA TREPODE
Tilting Up Iterated Tilted Algebras
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2000 vol. 128 p. 2003 - 2012
SUSANA GASTAMINZA; JOSÉ ANTONIO DE LA PEÑA; MARÍA INÉS PLATZECK; MARÍA JULIA REDONDO; SONIA TREPODE
Finite Dimensional Algebras with vanishing Hochschild cohomology
JOURNAL OF ALGEBRA; Año: 1999 vol. 212 p. 1 - 16